Affordable Access

Publisher Website

A nonlinear stability problem for ferromagnetic fluids in a porous medium

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
8
Issue
2
Identifiers
DOI: 10.1016/0893-9659(95)00005-b
Keywords
  • Ferromagnetic Fluid
  • Porous Medium
  • Inertial Effect
  • Nonlinear Energy Stability
Disciplines
  • Mathematics

Abstract

Abstract A rigorous nonlinear stability result for a thermoconvective ferrofluid in a porous medium is derived. The inertia effect is included to accommodate high velocity flow. The mathematical emphasis is on how to control the nonlinear term caused by the magnetic body force.

There are no comments yet on this publication. Be the first to share your thoughts.